# SDR RRXA98583

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964R
- Make and model: Doug DC-8-63
- Aircraft serial: 46000
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5751008501
- Condition: Misdrilled
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND FRAME AT FS 520 WITH MISDRILLED HOLES BETWEEN LONGERONS 6 AND 9 RIGHT AND AT LONGERON 20 LEFT.  FABRICATED AND INSTALLED REPAIR ANGLES, STRAPS AND SHIMS IAW FAA DER APPROVED TIMCO ENGINEERING SKETCH REO-05591, AREA TREATED IAW DC-8 SRM 51-1-8.
